Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 2, Issue 2, Pages 91-100
http://dx.doi.org/10.1155/S1048953389000079

Surface integrals approach to solution of some free boundary problems - II

Department of Mathematics and Computer Science, San Jose State University, San Jose 95192, CA, USA

Received 1 April 1989; Revised 1 May 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor Malyshev, “Surface integrals approach to solution of some free boundary problems - II,” Journal of Applied Mathematics and Simulation, vol. 2, no. 2, pp. 91-100, 1989. https://doi.org/10.1155/S1048953389000079.